MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93331
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection at the abutment site.Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
Per the clinic, the patient was treated with topical and oral antibiotics (specific date and duration not reported) for the infection.The patient subsequently underwent an abutment removal on (b)(6) 2025.The internal fixture remains and the patient was reimplanted with a new device on the contralateral side during the same surgery.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key24907290
Report Number6000034-2026-01510
Device Sequence Number18624070
Product Code MAH
UDI-Device Identifier09321502022712
UDI-Public(01)09321502022712(10)COH1333892(17)240904
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
Report Date (Section F) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/04/2024
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1333892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2026
Event Location Hospital
Date Report to Manufacturer04/15/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/06/2026